# SDR AALA202101189004

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 70,803 hours, 27,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERHEAD EMERGENCY EXIT SIGNS STAY ON ALL TIMES REGARDLESS OFF COCKPIT SWITCH POSITION.  REPLACED RELAY 8WL, PER ASM 33-51-01.
